Buddha,etc.

 I recently got these funky T-shirts of Buddha and Ganesh. The 18 YR old sneered that they’re “false gods” etc. heckling and taunting me,once again showing his ignorance. For one, Buddha isn’t even a god; he was a person and a prophet and Buddhism is unique in the fact that it is a religion without a deity, and Ganesh is Hindu and contrary to popular belief Hindus don’t have many gods but in fact worship one god; the same God that we do, just expressed in many different forms of His personality. Muslims worship the same God as Christians as well despite many of my Christian friends saying they worship idols and a pagan god. Jews also worship the one and same God. He may have different names, different forms and expressions and various ways of  being worshipped  but He’s still the one and same God that we all worship.Nothing false, pagan, or idolatrous about that! It’s interesting how when you really take the time to study and learn about other faiths how many similarities they have with one another rather than to concentrate on the differences! There are many different paths and roads to God and I think most religions have some truth(other than Satanism, that is!) and you’d be surprised how much in common they actually have! I also don’t feel as bad wishing I was dead either when I realize that Job in the Old Testament and the prophet Elijah wished they were as well and even prayed to God to take their lives,too!

I also started my new pills and an HR after I took them I felt really restless, creepy,yucky and gross, like when my BP plunges so I took it and it was 120/82 which is normal range for other people but for me who normally has a very high BP ( 160/100 and higher) it feels very low, and it made me feel awful as I’m used to it being high! I can’t believe this is what it’s SUPPOSED to feel like and that people actually walk around feeling like this all the time and that it’s normal! I prefer the way I feel when it’s high(and that’s what my body’s used to) except for the crippling headaches. Later on, about 4-5 HRS afterwards I felt better and suspected it must have worn off and my BP was higher again so I re-checked it and sure again it was, up in the 140’s. My theory is because the medication’s function is to widen the blood vessels so they’re not constricted, thus preventing the headaches, it also lowers blood pressure. I suppose in time it’ll become my new normal and I’ll adjust and get used to it and feel better but in the meantime it made me feel horrible! I also felt woozy, sleepy and had slurred speech. Hopefully these side-effects will wear off in a couple of weeks….

As well, “Aunt Flow” was 4 days late this month and I was really hoping that it wasn’t going to come, that at 45 I was hopefully starting menopause and that it had stopped coming,esp. as my mother’s just suddenly stopped at 50…..but no such luck; it still came just the same.Crap.Before(when I was still having kids) it was a necessary evil; now it’s just evil and I don’t need it anymore and want it to just go away.